Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 199, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 12, 2011, 4:37 PM EDT for Franklin County, Liberty County, Wakulla County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 4:37 PM EDT (20:37 UTC)
- Expired
- Aug 12, 2011, 5:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Franklin County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 51 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2908 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS52 KTAE 122037
SVRTAE
FLC037-077-129-122130-
/O.NEW.KTAE.SV.W.0199.110812T2037Z-110812T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 PM EDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN FLORIDA...
SOUTHEASTERN LIBERTY COUNTY IN FLORIDA...
SOUTHERN WAKULLA COUNTY IN FLORIDA...
* UNTIL 530 PM EDT
* AT 431 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
POPLAR CAMP...OR 15 MILES WEST OF CRAWFORDVILLE AND MOVING
SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANBORN...SOPCHOPPY...MEDART...LANARK VILLAGE...PANACEA...TURKEY
POINT...SHELL POINT...SAINT TERESA...BALD POINT AND ALLIGATOR
POINT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY!
&&
LAT...LON 3007 8479 3022 8467 3009 8417 3007 8426
3001 8435 2994 8433 2989 8434 2990 8444
2992 8447 2991 8448 2989 8447 2987 8451
2990 8450 2991 8453 2987 8457 2983 8465
TIME...MOT...LOC 2036Z 318DEG 16KT 3008 8463
$$
38-GODSEY/HARRIGAN1 follow-up statement
271
WWUS52 KTAE 122108
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
508 PM EDT FRI AUG 12 2011
FLC077-122117-
/O.CAN.KTAE.SV.W.0199.000000T0000Z-110812T2130Z/
LIBERTY FL-
508 PM EDT FRI AUG 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIBERTY COUNTY IS
CANCELLED...
LAT...LON 2996 8471 3001 8455 3002 8456 3006 8446
3001 8438 2994 8433 2989 8434 2990 8444
2992 8447 2991 8448 2989 8447 2987 8451
2990 8450 2991 8453 2983 8465
TIME...MOT...LOC 2107Z 318DEG 16KT 2998 8452
$$
FLC037-129-122130-
/O.CON.KTAE.SV.W.0199.000000T0000Z-110812T2130Z/
WAKULLA FL-FRANKLIN FL-
508 PM EDT FRI AUG 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN FRANKLIN AND SOUTH CENTRAL WAKULLA COUNTIES...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CARRABELLE...MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LANARK
VILLAGE...PANACEA-WAKULLA AIRPORT...TURKEY POINT...SAINT TERESA...
BALD POINT AND ALLIGATOR POINT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2996 8471 3001 8455 3002 8456 3006 8446
3001 8438 2994 8433 2989 8434 2990 8444
2992 8447 2991 8448 2989 8447 2987 8451
2990 8450 2991 8453 2983 8465
TIME...MOT...LOC 2107Z 318DEG 16KT 2998 8452
$$
GODSEY/HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:35 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 12, 3:35 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT FRI AUG 12 2011
.SYNOPSIS...
19Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING AN UNAMPLIFIED UPPER
LEVEL PATTERN ACROSS THE CONUS. MAIN NORTHERN STREAM FLOW IS
SITUATED ACROSS THE NORTHERN TIER STATES...HOWEVER A SLIGHT DIP
SOUTHWARD IN THE FLOW IS CARVING OUT A BROAD TROUGH TO THE EAST OF
THE MS VALLEY. ONE FEATURE OF NOTE IS A POTENT PIECE OF ENERGY
CURRENTLY MOVING ACROSS THE UPPER MIDWEST. THIS IMPULSE WILL BE
A BIG PLAYER FOR THE EASTERN THIRD OF THE NATION BY THE END OF THE
WEEKEND AS IT DIVES SOUTHEAST AND HELPS AMPLIFY AN IMPRESSIVE TROUGH
FOR MID AUGUST ALONG THE EASTERN SEABOARD. UNDERNEATH THE MAIN FLOW
WE FIND BROAD AND ELONGATED UPPER LEVEL RIDGING FROM THE SOUTHERN
PLAINS/MEXICAN PLATEAU REGION EASTWARD ACROSS THE GULF OF MEXICO.
AT THE SURFACE...WEAK PRESSURE GRADIENT IN PLACE ACROSS THE REGION.
ANALYSIS SHOWS A VERY SUBTLE TROUGH FROM THE GA COAST EXTENDING BACK
OVER OUR REGION. HIGH PRESSURE IS SITUATED FURTHER NORTH FROM THE TN
VALLEY TO THE MID-ATLANTIC COAST. TYPICAL SCATTERING OF SHOWER AND
STORMS UNDERWAY ALONG THE INLAND PROPAGATING SEA-BREEZE. A FEW
ISOLATED STORMS ARE TRYING TO GET GOING FURTHER NORTH ACROSS
SOUTHERN GEORGIA...AND WOULD EXPECT THIS ACTIVITY TO BECOME A BIT
MORE ROBUST INTO THE LATER AFTERNOON/EARLY EVENING AS OUTFLOW FROM
THE FL STORMS PUSHES NORTHWARD.
&&
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
TONIGHT...TYPICAL SUMMER NIGHT UPCOMING. WILL SEE THE COVERAGE OF
SCT STORMS DURING THE EVENING BEGIN TO DECREASE AFTER SUNSET. DUE TO
MINOR RIPPLES PASSING BY IN THE MID-LEVEL FLOW...CAN NOT RULE OUT A
FEW ISOLATED SHOWERS EVEN INTO THE EARLY MORNING HOURS. HOWEVER...
THEY WILL BE FEW AND FAR BETWEEN OVER LAND WITH MOST OF THE
NOCTURNAL ACTIVITY SHIFTING OFFSHORE. TEMPERATURES WILL SETTLE INTO
THE MIDDLE 70S INLAND AND GENERALLY UPPER 70S TO AROUND 80 AT THE
BEACHES.
SATURDAY...SIMILAR CONDITIONS EXPECTED TO THE PAST SEVERAL DAYS.
FORECAST AREA WILL BE ON THE SOUTHERN PERIPHERY OF BROAD EAST COAST
TROUGHING...HOWEVER THE FIRST SIGNS OF THE SIGNIFICANT AMPLIFICATION
WILL BEGIN TO SPREAD EASTWARD TOWARD THE OH/TN VALLEYS. FOR OUR
AREA...NOT SEEING ANYTHING THAT WOULD ADVERSELY INFLUENCE DEEP
CONVECTION...WITH PLENTY OF DEEP LAYER MOISTURE...MID-LEVEL THETA-E
VALUES BETWEEN 325-330K...AND UNIMPRESSIVE HEIGHTS. THEREFORE WILL
CONTINUE THE TYPICAL 30-40% RAIN CHANCES INHERITED FROM PREVIOUS
FORECAST. WENT WITH A MAV/MET BLEND FOR TEMPS WHICH GIVES 95-98
INLAND AND 91-94 AT THE COAST.
SUNDAY/SUNDAY NIGHT...GLOBAL GUIDANCE ALL IN AGREEMENT THAT WE WILL
SEE A SIGNIFICANT EAST COAST TROUGH IN PLACE BY THE END OF THE DAY
SUNDAY. ASSOCIATED WITH THIS TROUGH WE WILL SEE A TRUE COLD FRONT
SLIPPING INTO THE SOUTHEASTERN STATES. DURING THE DAYLIGHT HOURS OF
SUNDAY THIS FRONT AT THE SURFACE WILL REMAIN TO THE NORTH OF OUR
ZONES. THEREFORE STILL EXPECTING A SCATTERING OF MAINLY
AFTERNOON/EVENING SHOWERS AND STORMS. WHETHER OR NOT THERE IS ANY
ORGANIZED CONVECTION ALONG/AHEAD OF THE FRONT IS UNCERTAIN AT THIS
TIME...BUT WILL KEEP A CHANCE POP IN THE GRIDS THROUGH SUNDAY NIGHT
AS THE SURFACE BOUNDARY DROPS CLOSER TO OUR AREA. AT THIS TIME...IT
APPEARS LIKELY THAT THE SURFACE FEATURE ITSELF WILL STALL OVERHEAD
WITHOUT A CLEAR PASSAGE. A CLEAN FRONTAL PASSAGE WOULD BE RATHER
UNUSUAL THIS TIME OF YEAR...HOWEVER THE DEGREE OF THE UPPER TROUGHS
AMPLIFICATION IS UNUSUAL ITSELF. EVEN WITHOUT A CLEAN PASSAGE...AS
THE UPPER TROUGH AXIS PASSES BY...A SIGNIFICANT INTRUSION OF DRY AIR
ALOFT WILL SPILL OVERHEAD DURING SUNDAY NIGHT AND MONDAY. THIS DRIER
AIR WILL REDUCE RAIN CHANCES FOR THE BEGINNING OF NEXT WEEK.
&&
.LONG TERM (MONDAY THROUGH NEXT FRIDAY)...
GUIDANCE IS IN EXCELLENT AGREEMENT FOR THE EXTENDED PERIOD KEEPING A
RATHER POTENT UPPER TROUGH IN PLACE ALONG THE EASTERN SEABOARD DOWN
TO THE GULF COAST. AN ASSOCIATED SFC TROUGH WILL PUSH ACROSS THE
FORECAST AREA EARLY ON MONDAY...USHERING IN A DRIER AIRMASS. THIS
DRIER AIRMASS IS FORECAST TO REMAIN IN PLACE OVER THE REGION THROUGH
THE LATTER PART OF NEXT WEEK. THEREFORE...FOLLOWING SCATTERED POPS
FOR MONDAY... EXPECT TO SEE ONLY ISOLATED CONVECTION THROUGH THE
REMAINDER OF THE FORECAST PERIOD. WITH THE LACK OF PRECIP COVERAGE
AND DRIER AIRMASS...TEMPERATURES CAN ALSO BE EXPECTED TO REMAIN
ABOVE NORMAL NEXT WEEK.
&&
.MARINE...
A LIGHT GRADIENT WILL KEEP WINDS AND SEAS GENERALLY LOW THROUGH
SATURDAY. THE GRADIENT WILL TIGHTEN SOMEWHAT DURING THE LATER
PORTION OF THE WEEKEND AS A COLD FRONT APPROACHES FROM THE NORTH.
A MODERATE WEST TO SOUTHWEST FLOW WILL SET UP AHEAD OF THIS BOUNDARY
FOR SUNDAY INTO MONDAY...HOWEVER CONDITIONS ARE GENERALLY EXPECTED
TO REMAIN BELOW CAUTIONARY LEVELS.
&&
.AVIATION...THROUGH 18Z SAT.
VFR CONDITIONS WILL PREVAIL TODAY OUTSIDE OF SCATTERED AFTERNOON
THUNDERSTORMS. BEST CHANCE FOR STORMS WILL BE NEAR ECP...TLH AND
VLD. INCLUDED TEMPOS FOR THESE TERMINALS. OVERNIGHT...VSBY WILL ONLY
BE A CONCERN AT ECP AND VLD WHERE A BRIEF PERIOD OF PRE-DAWN MVFR
IS FORECAST.
&&
.FIRE WEATHER...
RED FLAG CONDITIONS ARE NOT EXPECTED OVER THE NEXT FEW DAYS.
DISPERSION INDICES WILL INCREASE ON SATURDAY. HOWEVER... THE
RELATIVE HUMIDITY WILL NOT DROP BELOW 40 PERCENT. DRIER AIR IS
EXPECTED TO ARRIVE EARLY NEXT WEEK...BUT CONDITIONS SHOULD STILL
REMAIN ABOVE CRITICAL THRESHOLDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 75 97 75 96 74 / 20 40 20 40 30
PANAMA CITY 79 95 79 94 78 / 20 40 20 40 30
DOTHAN 75 97 76 96 75 / 20 30 20 30 30
ALBANY 75 97 75 95 74 / 20 40 20 30 30
VALDOSTA 75 97 74 96 73 / 20 40 20 40 30
CROSS CITY 75 95 75 93 74 / 20 30 20 30 30
APALACHICOLA 78 93 78 92 77 / 20 40 20 30 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HEAT ADVISORY UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: CENTRAL WALTON...COASTAL BAY...COASTAL
DIXIE...COASTAL FRANKLIN...COASTAL GULF...COASTAL
JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...INLAND BAY...
INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...INLAND
TAYLOR...SOUTH WALTON.
GM...NONE.
&&
SYNOPSIS/SHORT TERM/MARINE...MROCZKA
LONG TERM...CAMP
AVIATION/FIRE WX...WOOLHazardous weather outlook, Aug 12, 4:16 AM EDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 416 AM EDT FRI AUG 12 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-130830- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 416 AM EDT FRI AUG 12 2011 /316 AM CDT FRI AUG 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVER WATER THROUGH THE EARLY MORNING. OTHERWISE...EXPECT ANOTHER HOT DAY WITH HIGHS FROM THE LOW TO MID 90S AT THE COAST TO THE UPPER 90S INLAND. HIGH HUMIDITIES ACROSS COASTAL FLORIDA WILL DRIVE HEAT INDICES TO THE 105 TO 110 RANGE. THEREFORE A HEAT ADVISORY REMAINS IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR THESE AREAS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED...AND A FEW MAY BE STRONG...MAINLY FOR THE EASTERN COUNTIES THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE OVERALL COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCH HIGHER DURING THE WEEKEND. MAXIMUM TEMPERATURES WILL DROP A DEGREE OR TWO BUT REMAIN HIGH. RAIN CHANCES WILL THEN DROP TO WELL BELOW NORMAL THROUGH THE MIDWEEK PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Aug 12, 3:11 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 3 E CAPPS 30.41N 83.86W
08/12/2011 JEFFERSON FL 911 CALL CENTER
A FEW TREES AND POWERLINES DOWN EAST OF CAPPS ON US-27.
TIME ESTIMATED BY RADAR.
&&
GODSEYSpecial weather statement, Aug 12, 3:15 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EDT FRI AUG 12 2011
FLZ027-127-122000-
COASTAL WAKULLA FL-INLAND WAKULLA FL-
315 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WAKULLA COUNTY IN
THE FLORIDA BIG BEND...
* UNTIL 400 PM EDT
AT 312 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 21 MILES SOUTH OF TALLAHASSEE...OR NEAR WAKULLA BEACH.
ANOTHER STRONG STORM WAS DEVELOPING 5 MILES NORTH OF WAKULLA BEACH.
BOTH OF THESE STORMS WERE MOVING EAST AT 5 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3008 8443 3025 8436 3020 8408 3009 8407
3006 8416 3007 8419 3008 8419 3007 8426
3005 8427 3005 8430 3003 8432
TIME...MOT...LOC 1914Z 289DEG 4KT 3013 8429
38-GODSEYSpecial weather statement, Aug 12, 3:21 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EDT FRI AUG 12 2011
FLZ017-122000-
LEON FL-
321 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
LEON COUNTY IN THE FLORIDA BIG BEND...
* UNTIL 400 PM EDT
AT 318 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES SOUTHEAST OF TALLAHASSEE...OR NEAR WOODVILLE...
MOVING SOUTHEAST AT 5 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3028 8424 3030 8425 3030 8431 3035 8434
3043 8422 3035 8407 3027 8408 3027 8424
TIME...MOT...LOC 1920Z 313DEG 4KT 3030 8422
38-GODSEYSpecial weather statement, Aug 12, 3:50 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
350 PM EDT FRI AUG 12 2011
GAZ159-122030-
BROOKS GA-
350 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS COUNTY IN
SOUTH CENTRAL GEORGIA...
* UNTIL 430 PM EDT
AT 348 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 26 MILES WEST OF VALDOSTA...OR 3 MILES EAST OF
BOSTON...MOVING EAST AT 20 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3065 8364 3067 8374 3086 8374 3084 8335
3083 8339 3083 8341 3081 8343 3082 8344
3077 8345 3075 8349 3069 8344 3066 8336
3064 8332
TIME...MOT...LOC 1950Z 277DEG 18KT 3076 8370
38-GODSEYSpecial weather statement, Aug 12, 4:09 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 PM EDT FRI AUG 12 2011
FLZ029-122100-
LAFAYETTE FL-
409 PM EDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LAFAYETTE COUNTY IN
THE FLORIDA BIG BEND...
* UNTIL 500 PM EDT
AT 403 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF LIVE
OAK TO 21 MILES SOUTHEAST OF PERRY...MOVING EAST AT 15 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2985 8295 2994 8337 3022 8331 3021 8324
3018 8324 3017 8323 3015 8323 3011 8321
3011 8312 3009 8307 2996 8293
TIME...MOT...LOC 2009Z 287DEG 15KT 3013 8321 2997 8323
38-GODSEYSpecial weather statement, Aug 12, 4:31 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 PM EDT FRI AUG 12 2011
FLZ015-026-027-115-127-122130-
LIBERTY FL-COASTAL WAKULLA FL-COASTAL FRANKLIN FL-INLAND FRANKLIN
FL-INLAND WAKULLA FL-
431 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN
FRANKLIN...SOUTHEASTERN LIBERTY AND WAKULLA COUNTIES IN THE FLORIDA
BIG BEND...
* UNTIL 530 PM EDT
AT 428 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 30 MILES SOUTHWEST OF TALLAHASSEE...OR NEAR SANBORN...
MOVING SOUTHEAST AT 15 MPH.
PEOPLE IN NORTHEASTERN FRANKLIN...SOUTHEASTERN LIBERTY AND
SOUTHWESTERN WAKULLA COUNTIES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3003 8488 3022 8465 3008 8425 3000 8435
2998 8433 2996 8435 2991 8433 2989 8437
2990 8444 2992 8447 2987 8450 2988 8451
2990 8450 2991 8453 2987 8458
TIME...MOT...LOC 2031Z 299DEG 11KT 3011 8462
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 12:01 PM EDT | Special Marine Warning | TAE | 59 min | |
| Aug 12, 2:28 PM EDT | Special Weather Statement | TAE | Jefferson | 47 min |
| Aug 12, 2:35 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 25 min |
| Aug 12, 3:04 PM EDT | Special Marine Warning | TAE | 26 min | |
| Aug 12, 3:15 PM EDT | Special Weather Statement | TAE | Wakulla | 45 min |
| Aug 12, 3:21 PM EDT | Special Weather Statement | TAE | Leon | 39 min |
| Aug 12, 4:00 PM EDT | Special Marine Warning | TAE | 60 min | |
| Aug 12, 4:09 PM EDT | Special Weather Statement | TAE | Lafayette | 51 min |
| Aug 12, 4:31 PM EDT | Special Weather Statement | TAE | Wakulla | 59 min |
| Aug 12, 4:59 PM EDT | Special Marine Warning | TAE | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.